MAUDE Adverse Event Report: Datascope Corp. Linear 7.5Fr. 40cc IAB (INDIA); System, Balloon, Intra-Aortic And Control

Datascope Corp. Linear 7.5Fr. 40cc IAB (INDIA); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0480-07
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after insertion of linear 40cc balloon catheter the machine was not functioning, and a leak was observed in the gas line.Another catheter was used to resume the therapy.No harm to the patient reported.
 
Additional Manufacturer Narrative
Event site postal code: 110025.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Linear 7.5Fr. 40cc IAB (INDIA)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50851936
Report Number2248146-2026-0001555
Device Sequence Number10053494
Product Code DSP
UDI-Device Identifier10607567109718
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0480-07
Device Lot Number3000487042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight198 LB